Hello, Everyone Has A Question About Side Effects Of Propecia | HairLossTalk Forums

Hello, Everyone Has A Question About Side Effects Of Propecia

Discussion in 'Dealing with Side Effects' started by Oro, Jan 20, 2018.

  1. Oro

    Oro Established Member My Regimen

    Joined:
    Dec 9, 2017
    Messages:
    125
    Likes Received:
    20
    Dislikes Received:
    0
    My Regimen:
    My Regimen
    My Regimen
    I've been taking propecia for a month.
    I raised the dosage to 0.5.
    The rest of the month I took 0.25.
    In the last two days, strong testicular pain began and when I urinated it burns.
    In addition to the lower abdomen I feel pain.
    what should I do? Continue or retire?
    Sorry for my English.
     
  2. Oro

    Oro Established Member My Regimen

    Joined:
    Dec 9, 2017
    Messages:
    125
    Likes Received:
    20
    Dislikes Received:
    0
    My Regimen:
    My Regimen
    My Regimen
    It must be noted that erection is strong and sex drive is excellent
     
  3. Tempura

    Joined:
    Jan 14, 2018
    Messages:
    39
    Likes Received:
    13
    Dislikes Received:
    0
    My Regimen:
    My Regimen
    My Regimen
    Go with 0,5 for the rest of the week and if those issues persist, go back to 0,25.
     
    Oro likes this.
  4. Oro

    Oro Established Member My Regimen

    Joined:
    Dec 9, 2017
    Messages:
    125
    Likes Received:
    20
    Dislikes Received:
    0
    My Regimen:
    My Regimen
    My Regimen
    This side effect from propecia??
    Tnx bro
     
  5. Oro

    Oro Established Member My Regimen

    Joined:
    Dec 9, 2017
    Messages:
    125
    Likes Received:
    20
    Dislikes Received:
    0
    My Regimen:
    My Regimen
    My Regimen
  6. Tempura

    Joined:
    Jan 14, 2018
    Messages:
    39
    Likes Received:
    13
    Dislikes Received:
    0
    My Regimen:
    My Regimen
    My Regimen
    No idea. Some people are experiencing stomache pain and ball ache yes but that is common stuff even without being on meds but of course, just like with anything, if it lasts go visit a doctor.
     
    Oro likes this.
  7. Somebody

    Somebody Established Member My Regimen

    Joined:
    Sep 19, 2009
    Messages:
    367
    Likes Received:
    566
    Dislikes Received:
    93
    My Regimen:
    My Regimen
    My Regimen
    I also had testiclar pain in beging. It lasted for 2-3 weeks. Was worst in morning, especially at time I was sitting in car and driving to work. I even went to doctor. Because I didn't know that propecia could couse it. Doctor did take a quick check and everything was fine. And few days later it went back to normal. I can mention that testiclar pain was only side effect I had from Propecia.
     
    #7 Somebody, Jan 20, 2018
    Last edited: Jan 20, 2018
    Oro likes this.
  8. Oro

    Oro Established Member My Regimen

    Joined:
    Dec 9, 2017
    Messages:
    125
    Likes Received:
    20
    Dislikes Received:
    0
    My Regimen:
    My Regimen
    My Regimen
    Tnx bro!
     

Share This Page